Facebook Pixel
EmpowHER Guest

Please help immediately- chances of pregnancy?

By Anonymous March 5, 2012 - 5:12pm
Rate This

I had sex with my boyfriend February 4th, and we used a condom and he pulled out with the condom on prior to ejaculation. The condom had not broken. We then had oral sex and, as he moved, a drop of ejaculate fell on the outside of my vagina; I believe some may have went in, but I am not positive. Therefore, I took Plan B- both pills at the same time- about 15 hours later. The only problem is that I am also on antibiotics- isoniazid, or INH, which is supposed to decrease the effectiveness of a birth control pill. I am not sure about its effects on Plan B, however. My period started on January 25th and ended around February 1st. I had dark brown spotting for about three days starting on February 16th. On February 26th, when I would wipe, there were tiny dots of pink blood. Since then, I have had dark brown bleeding- some of which was heavy and took up an entire tampon- with red and pink blood only sometimes. It was almost always dark brown. I am not sure whether or not this was my period, either, since it occurred around the time it was due. My breasts were sore earlier in the month, but are no longer tender at all. What are the chances that I could be pregnant? Please help.

Add a Comment2 Comments


I doubt that you are pregnant because of the menstrual flow that you experienced.

Taking Plan B can cause changes in your menstrual cycle. Flow can be heavier or lighter than normal.

You are correct, taking antibiotics decreases the effectiveness of birth control pills. No studies have been done on Plan B and the interaction with other medications. So, it is not known whether the efficacy of Plan B is affected when taken with antibiotics.


March 5, 2012 - 6:56pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

So that was my period? Hahahaha, I'm just freaking out a little bit because I didn't have cramps and I usually have very painful ones and there wasn't much bright red blood.

March 5, 2012 - 7:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.